# SDR ASAA2024020147621

- Difficulty date: January 19, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N853VA
- Make and model: Airbus A320-214
- Aircraft serial: 05034
- Aircraft time: 34,713 hours, 11,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367192100000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 316: FLOOR PANEL 222CF- MINIMUM 6 AREAS OF DELAMINATION. REPLACE GROUNDED - YES. FOUND PANEL TO BE OUT OF LIMITS IAW A320 SRM 53-02-00-283-001.RECEIVED NEW PANEL P/N= E5367192100000, PO# 10401169. PANEL TO BE INSTALLED ON OP# - 9900 AND N/R 35301
